# SDR SWIA201125468

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 3,265 hours, 2,031 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Binding
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS FELT LIKE THEY WERE BINDING UP.  (FLT 6864)  REPLACED AILERON AUTOPILOT SERVO.
